[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPp] high #'s after site change



we have had insulin "ooze" out but anything else would probably be
infection.






email @ redacted@insulin-pumpers.org on 06/20/2002 04:52:02 PM

Please respond to email @ redacted

Sent by:    email @ redacted


To:    email @ redacted
cc:
Subject:    Re: [IPp] high #'s after site change


nothing should "ooze" out of a site when you take it out. we have never had
anything like that happen. maybe the site is left in too long, although we
have left some in for as long as 6-7 days before nothing "oozes" out.
even after 315 units of insulin or more.
kathy
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml